SMITH & NEPHEW, INC. GNS II NON-POR TIB SZ 7 RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
71420190 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Fall (1848); Swelling/ Edema (4577); Aseptic loosening (4883)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after tka surgery had been performed in early 2022, the patient tripped over their dog twice in (b)(6) 2025 and fell on their right knee, causing swelling.The patient had a post-traumatic aseptic loosening.This adverse event was treated by a revision surgery on (b)(6) 2026, in which one (1) gns ii non-por tib sz 7 right and one (1) lgn ps high flex xlpe sz 7-8 9mm were replaced with a legion revision tibial baseplate and stem.The current health status of the patient is unknown.
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).This complaint was opened by smith+nephew to document a patient complication reported that includes reference to the use of a smith+nephew product without evidence about a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.